# SDR SWAA2025042955217

- Difficulty date: April 3, 2025
- Submitted: April 29, 2025
- Operation: Air carrier
- Aircraft: N284WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32535
- Aircraft time: 58,034 hours, 35,022 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 642BB; #6 FLAP TRACK FAIRING; HAS POSSIBLE CRACK 16 INCHES FWD FROM AFT BULKHEAD ASSY BOTTOM OF FAIRING (MARKED).<[01] #6 FLAP TRACK FAIRING 642BB IS BEING REPLACED ON FAULT: TTG8Q00ZN8EZ.;[02] #6 FLAP TRACK FAIRING 642BB IS BEING REPLACED ON FAULT: TTG8Q00ZN8EZ IAW SRM 51-10-02-0G-0 PAR 9.A (1).;[03] VERIFIED CORRECTIVE ACTION STEP 2. TASK CARD COMPLETE.
